# SDR SIMA20140527003

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 29,634 hours, 21,268 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Detector
- Part number: 5915549
- Part serial: 1071
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ON FLIGHT 2725 SELECTED FLAPS 1 RECEIVED FLAP FAIL CAUTION MSG, AFTER LANDING FLAPS WENT TO FLAPS 1 CAUTION MSG EXTINGUISHED.  THE ACFT DECLARED EMERGENCY & WAS REMOVED FROM SERVICE.  WHILE PERFORMING AMM TASK 27-52-00 RECEIVED FLAP HALF SPEED RT WING INBD FLAP SKEW SENSOR FAIL.  REPLACED RT INBD FLAP INBD SKEW DETECTOR IAW AMM 27-52-45, OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
